# SDR ASAA2016070917316

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,972 hours, 10,186 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Torn
- Location: Nr 1 Outlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTLET GUIDE VANES INNER SEALS AT 2:30 AND 11:30 O'CLOCK POSITIONS BOTH HAVE MISSING MATERIAL.  ACFT GROUNDED.  REMOVED AND REPLACED THE SEALS IAW AMM 72-23-01.
